# SDR F3LA2018091300429

- Difficulty date: September 3, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N201FR
- Make and model: Airbus A320-214
- Aircraft serial: 3389
- Aircraft time: 38,613 hours, 14,897 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209001500
- Condition: Corroded
- Location: Fuselage
- Part time: 38,613 hours, 14,897 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM -Y765 CORRODED FR66. REMOVED AND REPLACED FLOORBEAM -Y765 FROM FS 64 TO FS 66 IAW SRM 51-72-11, 51-42-11 AND 53-00-14.
